Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 432, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 28, 2016, 1:48 AM MDT for Yuma County, Colorado; Dundy County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2016, 1:48 AM MDT (07:48 UTC)
- Expired
- Jul 28, 2016, 2:30 AM MDT
- In force
- 42 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Yuma County, CO, Dundy County, NE
The radar
The Goodland radar (KGLD), 86 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 7.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 3204 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 11:25 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 27, 11:25 PM MDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Goodland KS 1125 PM MDT WED JUL 27 2016 .UPDATE... Issued at 554 PM MDT Wed Jul 27 2016 Difficult forecast for tonight as near term models...especially CAM's are far too aggressive as with respect to convective initiation as convective coverage has been very isolated. Seeing some attempts at towering cu along old outflow...but so far it does not appear that thunderstorm development will occur in the immediate near term. A few impressive storms in southeast Wyoming in advance of weak h5 trough. Not confident to remove thunder chances from the evening...but have dialed back coverage through 3z quite a bit. && .SHORT TERM...(This evening through Thursday) Issued at 147 PM MDT Wed Jul 27 2016 The short term forecast focus will be on the possibility of thunderstorms across the central high plains region from late this afternoon through tonight and again Thursday afternoon into Thursday night. The Central High Plains region remains under an increasingly northwest flow aloft with the upper level high pressure area over the southern Great Basin region and a trough over the Mississippi valley region deepening in response to a series of short wave trough moving through the upper flow into the central plains. These waves will continue to track through the forecast area both this evening and again on Thursday afternoon and evening. This is favorable timing for thunderstorm enhancement this evening and tomorrow afternoon. While the possibility for isolated severe thunderstorms exists this evening, there is a stronger possibility of severe storms on Thursday as there will be better moisture and shear available for storms to work with. Supercell thunderstorms are possible late in the day, likely continuing into Thursday night. .LONG TERM...(Thursday night through Wednesday) Issued at 147 PM MDT Wed Jul 27 2016 The extended period will start with a ridge in the western CONUS and a trough in the eastern CONUS. This will bring an upper level northwest flow over the CWA Thursday evening through late Friday night/early Saturday morning. Come Saturday, the trough will begin to push east and the ridge will move over the CWA. Thursday night will have the greatest potential for storms across the region. There is a mid-level shortwave that will move over the CWA from the late afternoon through the overnight hours which will help with lift. That, in combination with favorable instabilty factors of: MUCAPEs 2500-3500 J/kg, effective bulk shear around 55- 65 kts, dew points around 55-65 degrees Fahrenheit and lapse rates at 7+ C/km; will create a favorable environment for storms to develop. Large hail and damaging winds are possible where supercells develop; an isolated tornado or two can not be ruled out. Based off the current model runs the GFS and NAM differ slightly on location of the strongest storm potential, yet timing are very similar. The NAM has the majority of the CWA under a higher potential for severe storms, whereas the GFS has the severe potential more in the eastern half of the CWA. This differs slightly from the 06Z run of the GFS; so time will tell where the strongest storms will develop. Friday, another round of storms is possible but does not look as severe of a threat as Thursday. The trough begins to push further south and east, so the strongest storm potential looks to be south and southeast of the CWA. The current NAM model run shows the region to be dry Friday but the GFS and European have precipitation potential in the late afternoon into the evening, with the GFS keeping PoP chances into the overnight hours. Instability factors do not look impressive, with MUCAPEs only abound 1000-2000 J/kg and weak lapse rates and effective bulk shear. Saturday through Wednesday, look to be fairly similar in upper level pattern and precipitation potential. The region will be impacted by a ridge but each day, excluding Sunday which is expected to be dry, mid-level shortwaves move through the general flow and could potentially help initiate some isolated storms. Moisture from the Gulf of California and Arizona will potentially make its way up into the region each afternoon and evening, which will be the main source of moisture. As the end of the extended period approaches, the GFS and European start to differ slightly on upper level pattern. The GFS has the region still impacted by a more amplified ridge with a trough skimming the northwest states and the European has more of a zonal flow over the region with the trough skimming the north central states. Overall, the model differences don't seem to be making a major impact on the CWA at this time, but will be keeping an eye on it as the middle of next week approaches. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1122 PM MDT Wed Jul 27 2016 Scattered thunderstorms overnight appear to have moved south of the terminals for now...but more storms are developing in the Nebraska panhandle and moving southwest and may impact the area again before sunrise. There will also be some patch fog developing around sunrise. For Thursday...thunderstorm chances will continue to be the main aviation concern. There could be two rounds... one in the morning and stronger storms in the afternoon. Exact timing of the impacts is difficult so will carry VCTS during the times which have the best chances for a thunderstorm. Some severe storms will be possible in the afternoon with gusty winds and large hail. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JRM SHORT TERM...LOCKHART LONG TERM...CLT AVIATION...024
Hazardous weather outlook, Jul 27, 10:41 AM MDT, 15 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1041 AM MDT WED JUL 27 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO. ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE. LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 28, 12:14 AM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 114 AM CDT THU JUL 28 2016 KSZ042-280700- WICHITA KS- 114 AM CDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WICHITA COUNTY UNTIL 200 AM CDT... AT 114 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MODOC...MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARIENTHAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3861 10139 3866 10113 3827 10112 3826 10114 TIME...MOT...LOC 0614Z 314DEG 31KT 3856 10122 JN
Special weather statement, Jul 28, 12:58 AM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1258 AM MDT THU JUL 28 2016
COZ090-NEZ079-280800-
YUMA COUNTY CO-DUNDY NE-
1258 AM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND
NORTHWESTERN DUNDY COUNTIES UNTIL 200 AM MDT...
AT 1257 AM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 4 MILES NORTH OF AMHERST TO NEAR FLEMING.
MOVEMENT WAS SOUTH AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALVIN...WAUNETA AND CLARKVILLE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 256 AND 269.
LAT...LON 4044 10205 4035 10205 4035 10187 4031 10185
4020 10253 4044 10267
TIME...MOT...LOC 0657Z 347DEG 32KT 4074 10214 4067 10280
JNSpecial weather statement, Jul 28, 1:02 AM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 202 AM CDT THU JUL 28 2016 KSZ016-280715- GRAHAM KS- 202 AM CDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM COUNTY UNTIL 215 AM CDT... AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BOGUE...OR 10 MILES SOUTHEAST OF HILL CITY...MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILL CITY...BOGUE AND NICODEMUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3913 9987 3937 9990 3939 9960 3913 9961 TIME...MOT...LOC 0702Z 342DEG 20KT 3927 9970 JRM
Special weather statement, Jul 28, 1:29 AM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
229 AM CDT THU JUL 28 2016
KSZ002-280745-
RAWLINS KS-
229 AM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS COUNTY UNTIL
245 AM CDT...
AT 229 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCDONALD...OR 13 MILES WEST OF ATWOOD...MOVING SOUTH AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MCDONALD AND BEARDSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3974 10107 3973 10140 3978 10141 3991 10141
3992 10122
TIME...MOT...LOC 0729Z 342DEG 20KT 3979 10130
JRMSpecial weather statement, Jul 28, 1:40 AM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 140 AM MDT THU JUL 28 2016 KSZ001-NEZ079-280800- CHEYENNE KS-DUNDY NE- 140 AM MDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND SOUTHEASTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 200 AM MDT/300 AM CDT/... AT 140 AM MDT/240 AM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF BENKELMAN...MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENKELMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4006 10165 4007 10143 3991 10142 3991 10161 TIME...MOT...LOC 0740Z 342DEG 20KT 3997 10152 JRM
Special weather statement, Jul 28, 1:44 AM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
144 AM MDT THU JUL 28 2016
COZ090-NEZ079-280800-
YUMA COUNTY CO-DUNDY NE-
144 AM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND
NORTHWESTERN DUNDY COUNTIES UNTIL 200 AM MDT...
AT 144 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTH OF WRAY...MOVING SOUTH AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ECKLEY...ALVIN...WAUNETA AND CLARKVILLE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 247 AND 269.
LAT...LON 4044 10205 4035 10205 4035 10185 4024 10178
4004 10248 4042 10269 4044 10257
TIME...MOT...LOC 0744Z 342DEG 20KT 4033 10220
JRMThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:39 PM MDT | Special Weather Statement | GLD | Rawlins | 36 min |
| Jul 27, 9:08 PM MDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jul 27, 9:20 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 27, 9:21 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 39 min |
| Jul 27, 9:27 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 22 min |
| Jul 27, 9:42 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 48 min |
| Jul 27, 9:58 PM MDT | Tornado Warning | GLD | Sherman | 17 min |
| Jul 27, 9:59 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 46 min |
| Jul 27, 10:06 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 24 min |
| Jul 27, 10:10 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 22 min |
| Jul 27, 10:21 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 39 min |
| Jul 27, 10:29 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Jul 27, 10:36 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| Jul 27, 10:40 PM MDT | Special Weather Statement | GLD | Sheridan | 20 min |
| Jul 27, 10:41 PM MDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Jul 27, 10:46 PM MDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 14 min |
| Jul 27, 10:48 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 27 min |
| Jul 27, 10:52 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 38 min |
| Jul 27, 10:56 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 49 min |
| Jul 27, 10:57 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 33 min |
| Jul 27, 11:00 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 23 min |
| Jul 27, 11:01 PM MDT | Tornado Warning | GLD | Wallace | 29 min |
| Jul 27, 11:09 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 20 min |
| Jul 27, 11:19 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 29 min |
| Jul 27, 11:22 PM MDT | Tornado Warning | GLD | Wallace | 10 min |
| Jul 27, 11:25 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 50 min |
| Jul 27, 11:28 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 23 min |
| Jul 27, 11:29 PM MDT | Severe Thunderstorm Warning | GLD | Sheridan | 31 min |
| Jul 27, 11:30 PM MDT | Special Weather Statement | GLD | Decatur | 15 min |
| Jul 27, 11:34 PM MDT | Flash Flood Warning | GLD | Wallace | 2 hr |
| Jul 27, 11:46 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace, Wichita | 25 min |
| Jul 27, 11:57 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 27, 11:59 PM MDT | Flash Flood Warning | GLD | Sheridan | 3 hr |
| Jul 28, 12:01 AM MDT | Special Weather Statement | GLD | Sheridan | 14 min |
| Jul 28, 12:10 AM MDT | Severe Thunderstorm Warning | GLD | Sheridan | 16 min |
| Jul 28, 12:10 AM MDT | Tornado Warning | GLD | Greeley, Wichita | 8 min |
| Jul 28, 12:12 AM MDT | Special Weather Statement | GLD | Rawlins | 18 min |
| Jul 28, 12:14 AM MDT | Special Weather Statement | GLD | Wichita | 46 min |
| Jul 28, 12:17 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 28 min |
| Jul 28, 12:20 AM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 28, 12:33 AM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 20 min |
| Jul 28, 12:39 AM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 22 min |
| Jul 28, 12:45 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 9 min |
| Jul 28, 1:02 AM MDT | Special Weather Statement | GLD | Graham | 13 min |
| Jul 28, 1:29 AM MDT | Special Weather Statement | GLD | Rawlins | 16 min |
| Jul 28, 1:53 AM MDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Jul 28, 2:05 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 28, 2:43 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 47 min |
| Jul 28, 3:23 AM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 52 min |
| Jul 28, 4:35 AM MDT | Special Weather Statement | GLD | Sherman | 25 min |
| Jul 28, 9:33 AM MDT | Special Weather Statement | GLD | Sherman, Thomas | 42 min |
| Jul 28, 10:17 AM MDT | Special Weather Statement | GLD | Logan, Wallace | 43 min |
| Jul 28, 10:20 AM MDT | Special Weather Statement | GLD | Cheyenne | 40 min |
| Jul 28, 10:56 AM MDT | Special Weather Statement | GLD | Wichita | 34 min |
| Jul 28, 11:00 AM MDT | Special Weather Statement | GLD | Rawlins | 30 min |
| Jul 28, 1:21 PM MDT | Special Weather Statement | GLD | Rawlins | 39 min |
| Jul 28, 2:01 PM MDT | Special Weather Statement | GLD | Decatur, Norton, Rawlins | 44 min |
| Jul 28, 2:09 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 51 min |
| Jul 28, 2:27 PM MDT | Severe Thunderstorm Warning | GLD | Norton | 33 min |
| Jul 28, 2:51 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton | 39 min |
| Jul 27, 7:11 PM MDT | Special Weather Statement | GLD | Yuma | 49 min |
| Jul 27, 8:12 PM MDT | Special Weather Statement | GLD | Yuma | 48 min |
| Jul 27, 8:28 PM MDT | Special Weather Statement | GLD | Kit Carson | 47 min |
| Jul 27, 8:43 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 26 min |
| Jul 27, 8:58 PM MDT | Special Weather Statement | GLD | Kit Carson | 32 min |
| Jul 27, 9:17 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jul 27, 9:19 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 28 min |
| Jul 28, 12:58 AM MDT | Special Weather Statement | GLD | Phillips | 62 min |
| Jul 28, 1:44 AM MDT | Special Weather Statement | GLD | Yuma | 16 min |
| Jul 28, 9:18 AM MDT | Special Weather Statement | GLD | Yuma | 42 min |
| Jul 27, 10:28 PM MDT | Special Weather Statement | GLD | Red Willow | 17 min |
| Jul 28, 1:40 AM MDT | Special Weather Statement | GLD | Dundy | 20 min |
| Jul 28, 12:36 PM MDT | Special Weather Statement | GLD | Dundy | 54 min |
| Jul 28, 2:26 PM MDT | Flash Flood Warning | GLD | Red Willow | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.